# SDR CA020924001

- Difficulty date: September 20, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 4E38B24
- Condition: Chafed
- Location: Oil Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOT LOST OIL PRESSURE INDICATION, HOWEVER, THERE WAS NO MASTER CAUTION INDICATION. THE PILOT RETURNED TO BASE WITHOUT INCIDENT. INVESTIGATION REVEALED THAT THE WIRE HARNESS, BETWEEN THE OIL PRESSURE TRANSMITTER AND THE FIREWALL CONNECTOR PLUG WAS CHAFED THROUGH APPROX.12 INCHES FROM THE FIREWALL END, IN THE AREA WHERE THE COOLING DUCT FOR THE STARTER GEN PASSES OVER THE WIRE HARNESS. THE WIRE HARNESS WAS REPLACED AND THE OIL PRESSURE INDICATING SYSTEM FUNCTIONED NORMALLY.
